# SDR CVGA2025090603001

- Difficulty date: September 3, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5252
- Aircraft time: 17,134 hours, 12,205 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 98120
- Part serial: 2046
- Condition: Defective
- Location: Zone 700
- Part time: 17,134 hours, 12,205 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH HAD NOSE GEAR UNSAFE INDICATION. NOSE GREEN LIGHT DID NOT TEST EITHER. LANDING GEAR UNSAFE EMERGENCY PROCEDURE USED TO BLOW DOWN LANDING GEAR. UNEVENTFUL LANDING. REMOVED NOSE GEAR HYDRAULIC SHUTTLE VALVE P/N 98120 SN 2046 AND INSTALLED OVERHAULED NOSE GEAR SHUTTLE VALVE PN 98120 SN 4677A IAW CE560XL MM 32-30-08. OPS AND LEAK CHECK SATISFACTORY IAW 32-30-00.
